Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 469587, 7 pages
http://dx.doi.org/10.1155/2014/469587
Research Article

The Distributionally Robust Optimization Reformulation for Stochastic Complementarity Problems

Liyan Xu,1,2 Bo Yu,1 and Wei Liu1

1School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116025, China
2College of Science, Harbin Engineering University, Harbin, Heilongjiang 150001, China

Received 19 May 2014; Accepted 23 September 2014; Published 6 November 2014

Academic Editor: Victor Kovtunenko

Copyright © 2014 Liyan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Facchinei and J.-S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, vol. 1, Springer, New York, NY, USA, 2003. View at MathSciNet
  2. M. C. Ferris and J.-S. Pang, “Engineering and economic applications of complementarity problems,” SIAM Review, vol. 39, no. 4, pp. 669–713, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. C. Ferris and C. Kanzow, “Complementarity and related problems: a survey,” in Handbook of Applied Optimization, pp. 514–530, Oxford University Press, New York, NY, USA, 2002. View at Google Scholar
  4. P. T. Harker and J.-S. Pang, “Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications,” Mathematical Programming Series B, vol. 48, no. 2, pp. 161–220, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Chen and M. Fukushima, “Expected residual minimization method for stochastic linear complementarity problems,” Mathematics of Operations Research, vol. 30, no. 4, pp. 1022–1038, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. X. Chen and G. Lin, “CVaR-based formulation and approximation method for stochastic variational inequalities,” Numerical Algebra, Control and Optimization, vol. 1, no. 1, pp. 35–48, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. Gürkan, A. Y. Özge, and S. M. Robinson, “Sample-path solution of stochastic variational inequalities,” Mathematical Programming, vol. 84, no. 2, pp. 313–333, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G.-H. Lin, “Combined Monte Carlo sampling and penalty method for stochastic nonlinear complementarity problems,” Mathematics of Computation, vol. 78, no. 267, pp. 1671–1686, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. D. Wu, J.-Y. Han, and J.-H. Zhu, “Robust solutions to uncertain linear complementarity problems,” Acta Mathematicae Applicatae Sinica: English Series, vol. 27, no. 2, pp. 339–352, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. G. C. Calafiore and L. El Ghaoui, “On distributionally robust chance-constrained linear programs,” Journal of Optimization Theory and Applications, vol. 130, no. 1, pp. 1–22, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. W. Chen, M. Sim, J. Sun, and C.-P. Teo, “From CVaR to uncerta inty set: implications in joint chance-constrained optimization,” Operations Research, vol. 58, no. 2, pp. 470–485, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. E. Delage and Y. Ye, “Distributionally robust optimization under moment uncertainty with application to data-driven problems,” Operations Research, vol. 58, no. 3, pp. 595–612, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. S. Zymler, D. Kuhn, and B. Rustem, “Distributionally robust joint chance constraints with second-order moment information,” Mathematical Programming, vol. 137, no. 1-2, pp. 167–198, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. G. Epstein, “A definition of uncertainty aversion,” Review of Economic Studies, vol. 66, no. 3, pp. 579–608, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. I. Gilboa and D. Schmeidler, “Maxmin expected utility with nonunique prior,” Journal of Mathematical Economics, vol. 18, no. 2, pp. 141–153, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. I. Pólik and T. Terlaky, “A survey of the S-lemma,” SIAM Review, vol. 49, no. 3, pp. 371–418, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. Shapiro, “On duality theory of conic linear problems,” in Semi-Infinite Programming, vol. 57 of Nonconvex Optimization and Its Applications, pp. 135–155, 2001. View at Publisher · View at Google Scholar
  18. J. Fiala, M. Kočvara, and M. Stingl, “PENLAB: a MATLAB solver for nonlinear semidefinite optimization,” http://arxiv.org/abs/1311.5240.